MAUDE Adverse Event Report: SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM

SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM
Model Number PTC-1200
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The thermacor 1200 infusion system was used at (b)(6) on (b)(6) 2020.The hospital noticed the initial cassette had a twisted return line which caused limited flow for priming.The disposable cassette was changed out with a second cassette.After the surgery was completed, the hospital notice the second cassette was leaking from the bottom of the cassette.Both cassettes were from lot 313923.The cassette with the kinked return line was returned for investigation.It was determined that the yellow luer lock screw was tightened incorrectly.The yellow luer lock screw should be used to tighten but instead it appears that the clear base underneath was tightened.It appears that this incorrect tightening caused restricted flow.The second cassette, causing the reportable event, was not returned for investigation; however, based on the pictures submitted by the hospital, it appears the roller pump door tubing may have been pinched causing a leak at that area of the cassette.The surgery was delayed slightly due to the changing of the cassettes; however, no patient injury was noted.No issue has been noted for this lot of cassettes in the field.

Brand Name
SMISSON-CARTLEDGE BIOMEDICAL, LLC
Common Device Name
THERMACOR 1200 INFUSION SYSTEM
Manufacturer (Section D)
SMISSON-CARTLEDGE BIOMEDICAL, LLC
487 cherry street
third street tower, 3rd floor
macon, ga
MDR Report Key9996503
Report Number3006158088-2020-00004
Device Sequence Number11850983
Product Code FRN
UDI-Device Identifier00857893006059
UDI-Public(01)00857893006059(10)313923(11)180419(17)230419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Model NumberPTC-1200
Device Catalogue NumberPTC-1200
Device Lot Number313923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1